IJPAM: Volume 51, No. 2 (2009)

CONVERGENCE OF LIU-STOREY CONJUGATE METHOD
WITH NONMONOTONE ARMIJO LINE SEARCH

Zhijun Luo$^1$, Zhibin Zhu$^2$
$^1$Department of Mathematics and Applied Mathematics
Technological Institute of Hunan
Loudi, 417000, P.R. CHINA
e-mail: [email protected]
$^2$School of Computing Science and Mathematics
Guilin University of Electronic Technology
Guilin, 541004, P.R. CHINA


Abstract.In this paper, we develop a new nonmonotone Armijo-type line search for LS (Liu-Storey) conjugate gradient method for minimizing functions having Lipschitz continuous partial derivatives. The nonmonotone line search can guarantee the global convergence of original LS method under some mild conditions.

Received: January 21, 2009

AMS Subject Classification: 90C30, 65K05

Key Words and Phrases: unconstrained optimization, Liu-Storey conjugate gradient, nonmonotone Armijo-type line search, global convergence

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 2